# SDR 20001208AP006

- Difficulty date: July 6, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N426FB
- Make and model: Doug DC-8F-54
- Aircraft serial: 45667
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5615058505N
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION FOUND THE FOLLOWING, CRACKED LEFT MLG AUXILIARY SPAR FITTING.  REPLACED AUXILIARY SPAR FITTING IAW DOUGLAS DRAWING NR 5802630.  (M)
